# SDR 2009F00076

- Difficulty date: August 19, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N990SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7057
- Aircraft time: 6,068 hours, 20,997 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179403605
- Part serial: 88070270
- Condition: Erratic
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION OIL PRESSURE GAUGE.  NR 1 AND NR 2 ON SINGLE GAUGE.  NR 1 NEEDLE ERRATIC DURING GROUND RUNS. RECEIVED GAUGE AS REPAIRED UNIT.
